Alert archive / Florida / Freeze Warnings in 2015
Freeze Warning 2, NWS Melbourne, FL
NWS Melbourne, FL issued this freeze warning at Feb 19, 2015, 2:41 AM EST for 6 counties in Florida. It took effect at Feb 20, 2015, 12:00 AM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 19, 2015, 2:41 AM EST (07:41 UTC)
- In effect from
- Feb 20, 2015, 12:00 AM EST
- Expired
- Feb 20, 2015, 9:00 AM EST
- In force
- 9 hr
- Issued by
- NWS Melbourne, FL
Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 07:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 00:00Z, 7.7 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1679 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- -132 m²/s²
- 0-3 km storm-relative helicity
- -63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
766 WWUS72 KMLB 190741 NPWMLB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 241 AM EST THU FEB 19 2015 ...COLD AND BLUSTERY WEATHER WILL CONTINUE THROUGH TONIGHT... FLZ041-044-141-192300- /O.UPG.KMLB.FZ.A.0001.150220T0600Z-150220T1400Z/ /O.NEW.KMLB.FZ.W.0002.150220T0600Z-150220T1400Z/ /O.CON.KMLB.FZ.W.0001.150219T0800Z-150219T1300Z/ /O.CON.KMLB.LW.Y.0007.150219T0800Z-150219T2300Z/ INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-COASTAL VOLUSIA COUNTY- INCLUDING THE CITIES OF...DELTONA...DE LAND...LEESBURG...EUSTIS... LADY LAKE...TAVARES...MOUNT DORA...THE VILLAGES...DAYTONA BEACH... PORT ORANGE...ORMOND BEACH...EDGEWATER 241 AM EST THU FEB 19 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST FRIDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * WINDS...GUSTY NORTHWEST WINDS 20 TO 25 MPH WILL LIKELY BE OCCURRING BEFORE SUNRISE WITH GUSTS INCREASING TO NEAR 30 MPH BY MID TO LATE MORNING. * TEMPERATURE...TEMPERATURES WILL DROP TO AROUND FREEZING OVER NORTHERN LAKE AND VOLUSIA COUNTIES TOWARD SUNRISE THIS MORNING. EVEN COLDER TEMPERATURES IN THE UPPER 20S ARE FORECAST EARLY FRIDAY MORNING AS WINDS DIMINISH. * IMPACTS...THE COLD TEMPERATURES WILL BE CAPABLE OF HARMING SENSITIVE AND ORNAMENTAL VEGETATION. SMALL ANIMALS SHOULD BE ADEQUATELY CARED FOR OR BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ FLZ045>047-053-054-058-059-064-144-147-192300- /O.UPG.KMLB.FZ.A.0001.150220T0600Z-150220T1400Z/ /O.NEW.KMLB.FZ.W.0002.150220T0600Z-150220T1400Z/ /O.CON.KMLB.LW.Y.0007.150219T0800Z-150219T2300Z/ ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-OSCEOLA-INDIAN RIVER- OKEECHOBEE-ST. LUCIE-MARTIN-SOUTHERN LAKE COUNTY- NORTHERN BREVARD COUNTY- INCLUDING THE CITIES OF...ORLANDO...ALTAMONTE SPRINGS...SANFORD... WINTER SPRINGS...OVIEDO...CASSELBERRY...LONGWOOD...GOLDENROD... PALM BAY...MELBOURNE...ROCKLEDGE...KISSIMMEE...YEEHAW JUNCTION... VERO BEACH SOUTH...VERO BEACH...GIFFORD...OKEECHOBEE... TAYLOR CREEK...FORT PIERCE...LAKEWOOD PARK...PALM CITY...STUART... HOBE SOUND...JENSEN BEACH...PORT SALERNO...INDIANTOWN... CLERMONT...MINNEOLA...MASCOTTE...GROVELAND...TITUSVILLE...COCOA 241 AM EST THU FEB 19 2015 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST FRIDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * WINDS...GUSTY NORTHWEST WINDS 20 TO 25 MPH WILL LIKELY BE OCCURRING BEFORE SUNRISE WITH GUSTS INCREASING TO NEAR 30 MPH BY MID TO LATE MORNING. * TEMPERATURE...TEMPERATURES NEAR TO BELOW FREEZING ARE FORECAST OVER A LARGE AREA ALONG AND WEST OF US HIGHWAY ONE. TRADITIONALLY COLDER SPOTS INLAND WILL SEE COLD READINGS IN THE UPPER 20S FOR A PERIOD OF ONE TO THREE HOURS BEFORE DAYBREAK FRIDAY. * IMPACTS...THIS HAS POTENTIAL TO BE A ECONOMICALLY DAMAGING EVENT FOR SELECT AGRICULTURAL INTERESTS. SMALL ANIMALS AND TENDER VEGETATION SHOULD BE PREPARED FOR THE COLDEST TEMPERATURES SO FAR THIS WINTER. THIS INCLUDES BRINGING SMALL PETS INDOORS AND COVERING SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
4 follow-up statements
020 WWUS72 KMLB 191301 NPWMLB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 801 AM EST THU FEB 19 2015 ...COLD AND BLUSTERY WEATHER WILL CONTINUE THROUGH TONIGHT... FLZ041-044-141-192115- /O.EXP.KMLB.FZ.W.0001.000000T0000Z-150219T1300Z/ /O.CON.KMLB.FZ.W.0002.150220T0600Z-150220T1400Z/ /O.CON.KMLB.LW.Y.0007.000000T0000Z-150219T2300Z/ INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-COASTAL VOLUSIA COUNTY- INCLUDING THE CITIES OF...DELTONA...DE LAND...LEESBURG...EUSTIS... LADY LAKE...TAVARES...MOUNT DORA...THE VILLAGES...DAYTONA BEACH... PORT ORANGE...ORMOND BEACH...EDGEWATER 801 AM EST THU FEB 19 2015 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST FRIDAY... ...FREEZE WARNING WILL EXPIRE AT 8 AM EST THIS MORNING... * WINDS...GUSTY NORTHWEST WINDS 20 TO 25 MPH WITH GUSTS NEAR 30 MPH TODAY. * TEMPERATURE...COLDER TEMPERATURES IN THE MID TO UPPER 20S ARE FORECAST EARLY FRIDAY MORNING AS WINDS DIMINISH. * IMPACTS...THIS HAS POTENTIAL TO BE A ECONOMICALLY DAMAGING EVENT FOR SELECT AGRICULTURAL INTERESTS. SMALL ANIMALS AND TENDER VEGETATION SHOULD BE PREPARED FOR THE COLDEST TEMPERATURES SO FAR THIS WINTER. THIS INCLUDES BRINGING SMALL PETS INDOORS AND COVERING SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ FLZ045>047-053-054-058-059-064-144-147-192115- /O.CON.KMLB.FZ.W.0002.150220T0600Z-150220T1400Z/ /O.CON.KMLB.LW.Y.0007.000000T0000Z-150219T2300Z/ ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-OSCEOLA-INDIAN RIVER- OKEECHOBEE-ST. LUCIE-MARTIN-SOUTHERN LAKE COUNTY- NORTHERN BREVARD COUNTY- INCLUDING THE CITIES OF...ORLANDO...ALTAMONTE SPRINGS...SANFORD... WINTER SPRINGS...OVIEDO...CASSELBERRY...LONGWOOD...GOLDENROD... PALM BAY...MELBOURNE...ROCKLEDGE...KISSIMMEE...YEEHAW JUNCTION... VERO BEACH SOUTH...VERO BEACH...GIFFORD...OKEECHOBEE... TAYLOR CREEK...FORT PIERCE...LAKEWOOD PARK...PALM CITY...STUART... HOBE SOUND...JENSEN BEACH...PORT SALERNO...INDIANTOWN... CLERMONT...MINNEOLA...MASCOTTE...GROVELAND...TITUSVILLE...COCOA 801 AM EST THU FEB 19 2015 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST FRIDAY... * WINDS...GUSTY NORTHWEST WINDS 20 TO 25 MPH WITH GUSTS NEAR 30 MPH TODAY. * TEMPERATURE...TEMPERATURES NEAR TO BELOW FREEZING ARE FORECAST OVER A LARGE AREA ALONG AND WEST OF US HIGHWAY ONE. TRADITIONALLY COLDER SPOTS INLAND WILL SEE COLD READINGS IN THE UPPER 20S FOR A PERIOD OF ONE TO THREE HOURS BEFORE DAYBREAK FRIDAY. * IMPACTS...THIS HAS POTENTIAL TO BE A ECONOMICALLY DAMAGING EVENT FOR SELECT AGRICULTURAL INTERESTS. SMALL ANIMALS AND TENDER VEGETATION SHOULD BE PREPARED FOR THE COLDEST TEMPERATURES SO FAR THIS WINTER. THIS INCLUDES BRINGING SMALL PETS INDOORS AND COVERING SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ KELLY
119 WWUS72 KMLB 191855 NPWMLB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 155 PM EST THU FEB 19 2015 FLZ041-044-141-144-201400- /O.CAN.KMLB.FZ.W.0002.150220T0600Z-150220T1400Z/ /O.NEW.KMLB.HZ.W.0001.150220T0500Z-150220T1400Z/ /O.CON.KMLB.LW.Y.0007.000000T0000Z-150219T2300Z/ INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-COASTAL VOLUSIA COUNTY- SOUTHERN LAKE COUNTY- INCLUDING THE CITIES OF...DELTONA...DE LAND...LEESBURG...EUSTIS... LADY LAKE...TAVARES...MOUNT DORA...THE VILLAGES...DAYTONA BEACH... PORT ORANGE...ORMOND BEACH...EDGEWATER...CLERMONT...MINNEOLA... MASCOTTE...GROVELAND 155 PM EST THU FEB 19 2015 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...HARD FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST FRIDAY. * WINDS...GUSTY NORTHWEST WINDS 20 MPH WITH GUSTS NEAR 30 MPH THIS AFTERNOON. * TEMPERATURE...VERY COLD LOW TEMPERATURES IN THE MID TO UPPER 20S ARE FORECAST EARLY FRIDAY MORNING. DURATION OF SUB FREEZING TEMPERATURES IS EXPECTED TO BE 6 TO 8 HOURS. TEMPERATURES ARE FORECAST TO FALL BELOW 28 FOR ABOUT 2 HOURS CLOSE TO SUNRISE ACROSS MUCH OF LAKE AND VOLUSIA COUNTIES WHICH WILL PRODUCE A HARD FREEZE. * IMPACTS...THIS HAS POTENTIAL TO BE A ECONOMICALLY DAMAGING EVENT FOR SELECT AGRICULTURAL INTERESTS. SMALL ANIMALS AND TENDER VEGETATION SHOULD BE PREPARED FOR THE COLDEST TEMPERATURES SO FAR THIS WINTER. THIS INCLUDES BRINGING SMALL PETS INDOORS AND COVERING SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ FLZ045>047-053-054-058-059-064-147-201400- /O.EXT.KMLB.FZ.W.0002.150220T0500Z-150220T1400Z/ /O.CON.KMLB.LW.Y.0007.000000T0000Z-150219T2300Z/ ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-OSCEOLA-INDIAN RIVER- OKEECHOBEE-ST. LUCIE-MARTIN-NORTHERN BREVARD COUNTY- INCLUDING THE CITIES OF...ORLANDO...ALTAMONTE SPRINGS...SANFORD... WINTER SPRINGS...OVIEDO...CASSELBERRY...LONGWOOD...GOLDENROD... PALM BAY...MELBOURNE...ROCKLEDGE...KISSIMMEE...YEEHAW JUNCTION... VERO BEACH SOUTH...VERO BEACH...GIFFORD...OKEECHOBEE... TAYLOR CREEK...FORT PIERCE...LAKEWOOD PARK...PALM CITY...STUART... HOBE SOUND...JENSEN BEACH...PORT SALERNO...INDIANTOWN... TITUSVILLE...COCOA 155 PM EST THU FEB 19 2015 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...FREEZE WARNING NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST FRIDAY... * WINDS...GUSTY NORTHWEST WINDS 20 MPH WITH GUSTS NEAR 30 MPH THIS AFTERNOON. * TEMPERATURE...LOW TEMPERATURES ARE FORECAST TO FALL BELOW FREEZING EXCEPT ALONG THE BARRIER ISLANDS AND THE EASTERN PORTIONS OF MAINLAND MARTIN COUNTY. DURATION OF FREEZING TEMPERATURES WILL RANGE FROM 2 TO 4 HOURS. TRADITIONALLY COLDER SPOTS OVER THE INTERIOR WILL SEE COLDER READINGS IN THE UPPER 20S FOR 1 TO 3 HOURS JUST BEFORE DAYBREAK FRIDAY. * IMPACTS...THIS HAS POTENTIAL TO BE A ECONOMICALLY DAMAGING EVENT FOR SELECT AGRICULTURAL INTERESTS. SMALL ANIMALS AND TENDER VEGETATION SHOULD BE PREPARED FOR THE COLDEST TEMPERATURES SO FAR THIS WINTER. THIS INCLUDES BRINGING SMALL PETS INDOORS AND COVERING SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ KELLY
374 WWUS72 KMLB 192345 NPWMLB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 645 PM EST THU FEB 19 2015 FLZ041-044-141-144-201400- /O.CON.KMLB.HZ.W.0001.150220T0500Z-150220T1400Z/ INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-COASTAL VOLUSIA COUNTY- SOUTHERN LAKE COUNTY- INCLUDING THE CITIES OF...DELTONA...DE LAND...LEESBURG...EUSTIS... LADY LAKE...TAVARES...MOUNT DORA...THE VILLAGES...DAYTONA BEACH... PORT ORANGE...ORMOND BEACH...EDGEWATER...CLERMONT...MINNEOLA... MASCOTTE...GROVELAND 645 PM EST THU FEB 19 2015 ...HARD FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST FRIDAY... * TEMPERATURE...VERY COLD LOW TEMPERATURES IN THE MID TO UPPER 20S ARE FORECAST EARLY FRIDAY MORNING. DURATION OF SUB FREEZING TEMPERATURES IS EXPECTED TO BE 6 TO 8 HOURS. TEMPERATURES ARE FORECAST TO FALL BELOW 28 FOR ABOUT 2 HOURS CLOSE TO SUNRISE ACROSS MUCH OF LAKE AND VOLUSIA COUNTIES WHICH WILL PRODUCE A HARD FREEZE. * IMPACTS...THIS HAS POTENTIAL TO BE A ECONOMICALLY DAMAGING EVENT FOR SELECT AGRICULTURAL INTERESTS. SMALL ANIMALS AND TENDER VEGETATION SHOULD BE PREPARED FOR THE COLDEST TEMPERATURES SO FAR THIS WINTER. THIS INCLUDES BRINGING SMALL PETS INDOORS AND COVERING SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ FLZ045>047-053-054-058-059-064-147-201400- /O.CON.KMLB.FZ.W.0002.150220T0500Z-150220T1400Z/ ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-OSCEOLA-INDIAN RIVER- OKEECHOBEE-ST. LUCIE-MARTIN-NORTHERN BREVARD COUNTY- INCLUDING THE CITIES OF...ORLANDO...ALTAMONTE SPRINGS...SANFORD... WINTER SPRINGS...OVIEDO...CASSELBERRY...LONGWOOD...GOLDENROD... PALM BAY...MELBOURNE...ROCKLEDGE...KISSIMMEE...YEEHAW JUNCTION... VERO BEACH SOUTH...VERO BEACH...GIFFORD...OKEECHOBEE... TAYLOR CREEK...FORT PIERCE...LAKEWOOD PARK...PALM CITY...STUART... HOBE SOUND...JENSEN BEACH...PORT SALERNO...INDIANTOWN... TITUSVILLE...COCOA 645 PM EST THU FEB 19 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST FRIDAY... * TEMPERATURE...LOW TEMPERATURES ARE FORECAST TO FALL BELOW FREEZING EXCEPT ALONG THE BARRIER ISLANDS AND THE EASTERN PORTIONS OF MAINLAND MARTIN COUNTY. DURATION OF FREEZING TEMPERATURES WILL RANGE FROM 2 TO 4 HOURS. TRADITIONALLY COLDER SPOTS OVER THE INTERIOR WILL SEE COLDER READINGS IN THE UPPER 20S FOR 1 TO 3 HOURS JUST BEFORE DAYBREAK FRIDAY. * IMPACTS...THIS HAS POTENTIAL TO BE A ECONOMICALLY DAMAGING EVENT FOR SELECT AGRICULTURAL INTERESTS. SMALL ANIMALS AND TENDER VEGETATION SHOULD BE PREPARED FOR THE COLDEST TEMPERATURES SO FAR THIS WINTER. THIS INCLUDES BRINGING SMALL PETS INDOORS AND COVERING SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
632 WWUS72 KMLB 201352 NPWMLB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 852 AM EST FRI FEB 20 2015 FLZ041-044-141-144-201500- /O.EXP.KMLB.HZ.W.0001.000000T0000Z-150220T1400Z/ INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-COASTAL VOLUSIA COUNTY- SOUTHERN LAKE COUNTY- INCLUDING THE CITIES OF...DELTONA...DE LAND...LEESBURG...EUSTIS... LADY LAKE...TAVARES...MOUNT DORA...THE VILLAGES...DAYTONA BEACH... PORT ORANGE...ORMOND BEACH...EDGEWATER...CLERMONT...MINNEOLA... MASCOTTE...GROVELAND 852 AM EST FRI FEB 20 2015 ...HARD FREEZE WARNING WILL EXPIRE AT 9 AM EST THIS MORNING... TEMPERATURES HAVE CLIMBED ABOVE FREEZING THIS MORNING. FREEZING TEMPERATURES ARE NOT EXPECTED TONIGHT BUT PATCHY FROST MAY OCCUR LATE TONIGHT IN THE NORMALLY COLDER LOCATIONS ACROSS PORTIONS OF INTERIOR VOLUSIA AND NORTH LAKE COUNTIES. $$ FLZ045>047-053-054-058-059-064-147-201500- /O.EXP.KMLB.FZ.W.0002.000000T0000Z-150220T1400Z/ ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-OSCEOLA-INDIAN RIVER- OKEECHOBEE-ST. LUCIE-MARTIN-NORTHERN BREVARD COUNTY- INCLUDING THE CITIES OF...ORLANDO...ALTAMONTE SPRINGS...SANFORD... WINTER SPRINGS...OVIEDO...CASSELBERRY...LONGWOOD...GOLDENROD... PALM BAY...MELBOURNE...ROCKLEDGE...KISSIMMEE...YEEHAW JUNCTION... VERO BEACH SOUTH...VERO BEACH...GIFFORD...OKEECHOBEE... TAYLOR CREEK...FORT PIERCE...LAKEWOOD PARK...PALM CITY...STUART... HOBE SOUND...JENSEN BEACH...PORT SALERNO...INDIANTOWN... TITUSVILLE...COCOA 852 AM EST FRI FEB 20 2015 ...FREEZE WARNING WILL EXPIRE AT 9 AM EST THIS MORNING... TEMPERATURES HAVE RISEN ABOVE FREEZING THIS MORNING. $$ KELLY
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this freeze warning went out at Feb 18, 9:12 PM EST, 5 hours 29 minutes earlier.
Area forecast discussion, Feb 18, 9:12 PM EST, 5 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
912 PM EST WED FEB 18 2015
.DISCUSSION...
...LOW WIND CHILL READINGS TONIGHT...
...VERY HAZARDOUS BOATING CONDITIONS TONIGHT/THU...
...WIDESPREAD FREEZE FORECAST THURSDAY NIGHT...
TONIGHT...SECONDARY SURGE OF COLDER AIR WILL SWEEP THROUGH THE AREA
TOWARDS MIDNIGHT AND THROUGH THE PRE DAWN HOURS. LATEST GUIDANCE
AGREES WITH OUR CURRENT MIN TEMPERATURES WITH READINGS GETTING DOWN
TO FREEZING IN THE FAR NORTH. WIND CHILL ADVISORY AND FREEZE
WARNING PRODUCTS LOOK GOOD.
THU...A VERY COLD MORNING WITH GUSTY NORTHWEST WINDS SO HAVING A
WIND CHILL ADVISORY WELL PAST SUNRISE IS EASILY WARRANTED. DAYTIME
HIGHS ONLY IN THE UPPER 40S NORTH TO MID 50S SOUTH WILL LIKELY
RESULT IN RECORD COOL HIGH TEMPERATURES IN A FEW LOCATIONS.
HAVE BUMPED WIND SPEEDS UPWARD TO REFLECT MOS GUIDANCE...SO IN
ADDITION TO THE PLETHORA OF WATCH/WARNING/ADVISORY PRODUCTS
ALREADY IN EFFECT...WE WILL ALSO NEED A LAKE WIND ADVISORY. SINCE
GUSTY WINDS WILL ALREADY BE OCCURRING IN THE PRE DAWN HOURS WITH
THE SECONDARY WIND SURGE...WILL GO AHEAD AND ISSUED THAT PRODUCT
IN THE EVENING UPDATE.
PREVIOUS DISCUSSION...
THU NIGHT...GUID STILL COLD THU NIGHT WITH NW FLOW CONTINUING AT 5-
10 MPH INLAND AROUND 10 MPH NEAR THE EAST COAST. LOWS ARE EXPECTED
INTO THE UPPER 20S TO LOWER 30S WITH A FREEZE EXPECTED ACROSS MUCH
OF EAST CENTRAL FL EXCEPT THE BARRIER ISLANDS OF SRN BREVARD/INDIAN
RIVER COUNTIES AND ALSO COASTAL AREAS OF SRN ST LUCIE AND MARTIN
COUNTIES...WITH MID 30S EXPECTED. WIND CHILLS WILL ALSO DROP INTO
THE 20S MAKING IT HAZARDOUS FOR THOSE OUTSIDE THU NIGHT.
FRIDAY...NORTHERLY FLOW IS EXPECTED WITH A COLD START TO THE DAY IN
THE 30S. LOW LVL FLOW IS EXPECTED TO VEER TO THE NE BY LATE
AFTERNOON WITH HIGHS NEAR 70 NORTH AND THE LOWER 70S SOUTH. MAINLY
SUNNY SKIES ARE EXPECTED...BUT SOME MARINE STRATOCU MAY MOVE TWD SRN
COASTAL AREAS LATE IN THE DAY.
FRIDAY NIGHT...AS THE HIGH PUSHES OFF THE MID ATLC SFC WINDS WILL
BECOME NE/E WITH MODERATING LOW TEMPS NEAR THE COAST...AND STILL
COOL TEMPS INTO THE LOWER 40S ACROSS THE INTERIOR.
SAT-TUE...PREVIOUS EXTENDED DISCUSSION...MID LEVEL FLOW REMAINS
ZONAL/WSW WHICH WILL ALLOW TEMPS TO TRANSITION TO ABOVE NORMAL FROM
SUNDAY INTO EARLY NEXT WEEK. SOME DIFFS ARISE BETWEEN THE GFS/ECM IN
TIMING THE NEXT FRONTAL INTRUSION INTO CENTRAL FL WITH THE FORMER
MODEL A FULL 24HR FASTER (MON AFTN) COMPARED TO THE LATTER (TUE AFTN-
EVENING). ADDED SMALL RAIN CHCS IN FOR MON-TUE TO ACCT FOR THIS.
&&
.AVIATION...VFR. GUSTY WINDS WILL KICK IN DURING THE PRE DAWN
HOURS AND BECOME MORE GUSTY BY MID/LATE MORNING. EXPECT NORTHWEST
WINDS GUSTING ABOUT 25-30 KNOTS AT MOST TERMINALS.
&&
.MARINE...
TONIGHT-THU...VERY HAZARDOUS CONDITIONS FOR SMALL CRAFT. SECONDARY
SURGE OF COLDER AIR IS SHOWN BY THE GFS TO PRODUCE 30 KNOT SURFACE
WINDS OFFSHORE. FORECAST SOUNDINGS SHOW 925 MB WINDS AROUND 35
KNOTS...SO WILL RAISE A GALE WARNING IN THE OFFSHORE ZONES.
PREVIOUS DISCUSSION...
THU NIGHT-WEEKEND...NORTHERLY WINDS TO 15-20 KNOTS THU NIGHT WILL
KEEP SEAS ELEVATED OFFSHORE AND IN THE GULF STREAM. WINDS WILL
BECOME NNE/NE ON FRIDAY TO 15 KNOTS WITH MARGINAL SCA CONDITIONS
STILL EXPECTED FOR THE GULF STREAM WATERS. GFS PROGS STOUT ESE FLOW
AGAIN BY SAT AFTN AROUND THE ATLC RIDGE WILL SHOULD ELEVATE SEAS
ONCE AGAIN LATE SAT AND EARLY SUNDAY.
&&
.FIRE WEATHER...
THU...MINIMUM RELATIVE HUMIDITY VALUES WILL DROP BELOW 25 PERCENT
ACROSS THE AREA AND POSSIBLY EVEN BELOW 20 PERCENT IN SOME AREAS.
RH VALUES BELOW 30 PERCENT ARE EVEN INDICATED BY MID MORNING.
WHEN COUPLED WITH BRISK NORTHWEST WINDS GUSTING TO 25 MPH OR
GREATER...THERE IS A HIGH SPREAD POTENTIAL FOR ANY WILDFIRES.
FRI...LOW RHS ARE EXPECTED ACROSS THE INTERIOR AGAIN WITH WINDS
10-15 MPH.
&&
.CLIMATE...RECORD LOWS FOR THU AND FRI MORNINGS:
THU
DAB 27 1958
MCO 30 1900
MLB 33 1958
VRB 32 1958
FRI
DAB 29 1958
MCO 33 1958
MLB 35 1958
VRB 35 1958
RECORD COOL HIGH TEMPS THU:
DAB 53 IN 1972
MCO 51 IN 1958
MLB 52 IN 1958
VRB 52 IN 1958
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 33 49 28 51 / 0 0 0 10
MCO 36 51 30 56 / 0 0 0 10
MLB 37 52 31 57 / 0 0 0 10
VRB 39 55 33 59 / 0 0 0 10
LEE 34 49 28 54 / 0 0 0 10
SFB 35 51 29 54 / 0 0 0 10
ORL 36 50 32 55 / 0 0 0 10
FPR 40 55 31 61 / 0 0 0 10
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING FOR
COASTAL VOLUSIA COUNTY-INDIAN RIVER-INLAND VOLUSIA COUNTY-
MARTIN-NORTHERN BREVARD COUNTY-NORTHERN LAKE COUNTY-
OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD COUNTY-
SOUTHERN LAKE COUNTY-ST. LUCIE.
LAKE WIND ADVISORY FROM 3 AM TO 6 PM EST THURSDAY FOR COASTAL
VOLUSIA COUNTY-INDIAN RIVER-INLAND VOLUSIA COUNTY-MARTIN-
NORTHERN BREVARD COUNTY-NORTHERN LAKE COUNTY-OKEECHOBEE-
ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD COUNTY-SOUTHERN
LAKE COUNTY-ST. LUCIE.
FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
EVENING FOR COASTAL VOLUSIA COUNTY-INDIAN RIVER-INLAND
VOLUSIA COUNTY-MARTIN-NORTHERN BREVARD COUNTY-NORTHERN LAKE
COUNTY-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD
COUNTY-SOUTHERN LAKE COUNTY-ST. LUCIE.
WIND CHILL ADVISORY FROM 1 AM TO 11 AM EST THURSDAY FOR COASTAL
VOLUSIA COUNTY-INDIAN RIVER-INLAND VOLUSIA COUNTY-MARTIN-
NORTHERN BREVARD COUNTY-NORTHERN LAKE COUNTY-OKEECHOBEE-
ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD COUNTY-SOUTHERN
LAKE COUNTY-ST. LUCIE.
FREEZE WARNING FROM 3 AM TO 8 AM EST THURSDAY FOR COASTAL
VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY.
AM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 4 AM EST THURSDAY FOR
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA-BREVARD
COUNTY LINE TO SEBASTIAN INLET 0-20 NM.
SMALL CRAFT ADVISORY FROM 4 AM TO 4 PM EST THURSDAY FOR FLAGLER
BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-SEBASTIAN
INLET TO JUPITER INLET 0-20 NM-VOLUSIA-BREVARD COUNTY LINE
TO SEBASTIAN INLET 0-20 NM.
SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR FLAGLER
BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-SEBASTIAN
INLET TO JUPITER INLET 20-60 NM-VOLUSIA-BREVARD COUNTY LINE
TO SEBASTIAN INLET 20-60 NM.
SMALL CRAFT ADVISORY FROM 10 AM THURSDAY TO 7 AM EST FRIDAY FOR
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-VOLUSIA-BREVARD
COUNTY LINE TO SEBASTIAN INLET 20-60 NM.
GALE WARNING UNTIL 10 AM EST THURSDAY FOR FLAGLER BEACH TO
VOLUSIA-BREVARD COUNTY LINE 20-60 NM-SEBASTIAN INLET TO
JUPITER INLET 20-60 NM-VOLUSIA-BREVARD COUNTY LINE TO
SEBASTIAN INLET 20-60 NM.
&&
SHORT TERM/AVIATION...LASCODY
IMPACT WX...BRAGAWHazardous weather outlook, Feb 18, 10:15 PM EST, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1015 PM EST WED FEB 18 2015 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-191030- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY- NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY- NORTHERN BREVARD COUNTY- 1015 PM EST WED FEB 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. .HIGH WIND IMPACT... GUSTY NORTHWEST WINDS 20 TO 25 MPH WILL LIKELY BE OCCURRING BEFORE SUNRISE. A LAKE WIND ADVISORY IS IN EFFECT ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. .EXCESSIVE COLD IMPACT... GUSTY NORTHWEST WINDS WILL USHER IN A SECONDARY SURGE OF COLDER AIR OVERNIGHT. THE COMBINATION OF WIND AND COLD TEMPERATURES WILL CREATE A WIND CHILL HAZARD IN THE EARLY MORNING HOURS OF THURSDAY ACROSS ALL OF EAST CENTRAL FLORIDA. MAKE SURE THAT CHILDREN ARE DRESSED PROPERLY BEFORE BEING SENT OFF TO SCHOOL THURSDAY MORNING AS WIND CHILL READINGS IN THE 20S WILL BE OCCURRING IN MOST LOCATIONS. VOLUSIA AND NORTH LAKE COUNTIES...INCLUDING THE VILLAGES... LEESBURG...DELAND AND DAYTONA BEACH...COULD ALSO SEE A LIGHT FREEZE TOWARDS DAYBREAK THURSDAY. TENDER VEGETATION SHOULD BE PREPARED FOR THE COLDEST TEMPERATURES SO FAR THIS WINTER. .WIND AND SEA IMPACT... NORTHWEST WINDS 20 TO 25 KNOTS NEAR SHORE AND 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE OFFSHORE WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT OPERATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE COLDEST WEATHER OF THE WINTER IS ON TAP FOR THURSDAY NIGHT. TEMPERATURES AT OR BELOW FREEZING ARE FORECAST TO OCCUR FOR MOST PLACES EARLY FRIDAY MORNING. NORMALLY COLDER LOCATIONS WILL GET DOWN INTO THE MID TO UPPER 20S AROUND DAYBREAK. EVEN PLACES NEAR THE COAST THAT DO NOT EXPERIENCE FREEZING TEMPERATURES WILL HAVE COLD WIND CHILLS IN THE MID 20S TO LOWER 30S EARLY FRIDAY MORNING. HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL OCCUR THURSDAY AND OVER THE OFFSHORE WATERS INTO FRIDAY. CONDITIONS ARE EXPECTED TO REMAIN POOR TO HAZARDOUS INTO THE WEEKEND...ESPECIALLY OFFSHORE. VERY LOW RELATIVE HUMIDITY CONDITIONS ON THURSDAY COMBINED WITH GUSTY NORTHWEST WINDS WILL LEAD TO A HIGH SPREAD POTENTIAL FOR WILDFIRES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LASCODY
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 9:32 PM EST | Lake Wind Advisory | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 20 hr |
| Feb 18, 9:56 PM EST | Gale Warning | MLB | 12 hr | |
| Feb 18, 9:56 PM EST | Small Craft Advisory | MLB | 33 hr | |
| Feb 19, 2:36 AM EST | Red Flag Warning | MLB | Seminole | 15 hr |
| Feb 19, 1:55 PM EST | Hard Freeze Warning | MLB | Lake, Volusia | 19 hr |
| Feb 19, 2:34 PM EST | Wind Chill Advisory | MLB | 18 hr |
Nearby
Freeze Warnings in Florida, 2015Every freeze warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.